中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: THE GENERALIZED SYMMETRY ALGEBRA OF THE BILINEAR KADOMTSEV-PETVIASHVILI EQUATION
作者: LOU, SY ;  LIN, J
刊名: PHYSICS LETTERS A
出版日期: 1994
卷号: 185, 期号:1, 页码:29-34
关键词: BI-HAMILTONIAN STRUCTURES ;  EVOLUTION-EQUATIONS ;  RECURSION OPERATORS ;  MULTIDIMENSIONS ;  HIERARCHY
学科分类: Physics
通讯作者: LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
部门归属: CCAST,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The Kac-Moody-Virasoro algebra of the bilinear Kadomtsev-Petviashvili equation (BKPE) is extended to a generalized infinite dimensional Lie algebra with infinitely many arbitrary functions of time t. The generalized symmetries of the BKPE are expressed as a simply constructible formula.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11955
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
THE GENERALIZED SYMMETRY ALGEBRA OF THE BILINEAR KADOMTSEV-PETVIASHVILI EQUATION.pdf(241KB)----开放获取View Download

Recommended Citation:
LOU, SY,LIN, J. THE GENERALIZED SYMMETRY ALGEBRA OF THE BILINEAR KADOMTSEV-PETVIASHVILI EQUATION[J]. PHYSICS LETTERS A,1994,185(1):29-34.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LOU, SY]'s Articles
 [LIN, J]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LOU, SY]‘s Articles
 [LIN, J]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: THE GENERALIZED SYMMETRY ALGEBRA OF THE BILINEAR KADOMTSEV-PETVIASHVILI EQUATION.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace